# SDR MWEA98929

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 595251225
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD PLUG DOOR DOUBLER REPAIR CRACKED AT RIVET UPPER SECTION OF DOOR.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
